# SDR R61A20100159

- Difficulty date: April 14, 2010
- Submitted: April 15, 2010
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 7,377 hours, 5,879 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-2 GIRT BAR INDICATION WASN'T SHOWING.  MAINTENANCE ADJUSTED THE INDICATION PER EMB AMM, AND PERFORMED OPS CHECKS.  A/C WAS THEN RETURNED TO SERVICE.
